# SDR CA120319002

- Difficulty date: March 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A41
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E, F, A

## Discrepancy

(CAN) ACFT DEPARTED ON LEG 3 OF A 3 LEG MISSION.  PRE-FLIGHT AND PREVIOUS LEGS WERE UNEVENTFUL.  ON DEPARTURE AND CLIMBING THROUGH 12,000 FT, FIRE WAS OBSERVED FROM THE NR 2 ENGINE STACKS.  THE ENGINE WAS SHUTDOWN IAW THE CHECK LIST AND FIRE EXTINGUISHED.  ACFT LANDED UNEVENTFULLY.
